PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Large versus bounded solutions to sublinear elliptic problems

Volume 67 / 2019

Ewa Damek, Zeineb Ghardallou Bulletin Polish Acad. Sci. Math. 67 (2019), 69-82 MSC: Primary 31D05, 35J08, 35J61; Secondary 31C05. DOI: 10.4064/ba8180-12-2018 Published online: 15 March 2019


Let $L $ be a second order elliptic operator with smooth coefficients defined on a domain $\varOmega \subset \mathbb {R}^d$ (possibly unbounded), $d\geq 3$. We study nonnegative continuous solutions $u$ to the equation $L u(x) - \varphi (x, u(x))=0$ on $\varOmega $, where $\varphi $ is in the Kato class with respect to the first variable and it grows sublinearly with respect to the second variable. Under fairly general assumptions we prove that if there is a bounded nonzero solution then there is no large solution.


  • Ewa DamekInstitute of Mathematics
    Wrocław University
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
  • Zeineb GhardallouDepartment of Mathematical
    Analysis and Applications
    University Tunis El Manar, LR11ES11
    2092 El Manar 1, Tunis, Tunisia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image